Simulation-based tests for heteroskedasticity in linear regression models: some further results

Godfrey, L.G., Orme, C. and Santos Silva, J.M.C. (2006) Simulation-based tests for heteroskedasticity in linear regression models: some further results. Econometrics Journal, 9 (1). pp. 76-97. ISSN 1368-4221

Abstract

Metadata

Authors/Creators:
  • Godfrey, L.G.
  • Orme, C.
  • Santos Silva, J.M.C.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 04 Jun 2009 13:12
Last Modified: 04 Jun 2009 13:12
Published Version: http://dx.doi.org/10.111/j.1368-423X.2006.00177.x
Status: Published
Publisher: Blackwell Publishing
Identification Number: 10.111/j.1368-423X.2006.00177.x

Share / Export

Statistics